Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 783657, 9 pages
http://dx.doi.org/10.1155/2012/783657
Research Article

Further Results on Derivations of Ranked Bigroupoids

1Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics, Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics Education, Chinju National University of Education, Jinju 660-756, Republic of Korea

Received 16 May 2012; Revised 2 August 2012; Accepted 4 August 2012

Academic Editor: Hak-Keung Lam

Copyright © 2012 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Hee Sik Kim, and Eun Hwan Roh, “Further Results on Derivations of Ranked Bigroupoids,” Journal of Applied Mathematics, vol. 2012, Article ID 783657, 9 pages, 2012. https://doi.org/10.1155/2012/783657.